I have these problem ever since starting insulin in that when I eat and sit down to watch TV I start to feel hot and sweat allot and we do have our A/C on in the house at 73 degree's. Also before starting insulin and even now I have frequent urination and accoridng to my monitor I have kept my blood sugar down to almost normal and my numbers are real good accordingly to the doctor and the diabetes educator. I do not have increased thirst and that part of the matter has decreased quite rapidly after taking insulin and I do not drink allot of liquids as I use to in the past. My A1c was at first 13.48 which is down to 9.4 and that is on a eight week period. They seem to think that is the diabetes eductors and doctor that in a month I should be well in the normal range and below 6. I am on Novolog taking 12 Units five to ten minutes before eating and 36 Units of Lantus as the 24 Hour Basal around at 11PM each night. I will be switching to Levemir once I finish up with the Lantus because those lantus auto pens are defective and brake down allot. I will have the Levemir Flex Pen which is just like the Novolog Flex Pen and less problems and more dosage accurate. I will continue my Levemir Dosage as the same as I presently have with Lantus at 36 Units every night. I am just concerned with the sweating and the out of control urination and I have reported the frequent urination to my doctor but he doesn't do anything about it as of yet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.